# SDR UALA2009021700497

- Difficulty date: February 14, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 35,207 hours, 13,993 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V06
- Part serial: 1090
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS ECAM MESSAGE.  RTFL.  REPLACED AVIONIC EQUIPMENT VENTILATION COMPUTER, AVIONIC FILTER AND SMOKE DETECTOR PRECAUTIONARY, BITE TEST OK.  INSPECTED E&E BAY AREA'S AND FOUND NO EVIDENCE OF ANY SMOKE.
